# SDR SWAA000818

- Difficulty date: May 1, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 24,016 hours, 22,431 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C37853
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN CRACKED FWD OF I/B ELEVATOR BALANCE BAY.  REPAIRED SKIN PER SWA RA NR 1-A55-0334.
